- -

Some new efficient multipoint iterative methods for solving nonlinear systems of equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some new efficient multipoint iterative methods for solving nonlinear systems of equations

Show full item record

Lotfi, T.; Bakhtiari, P.; Cordero Barbero, A.; Mahdiani, K.; Torregrosa Sánchez, JR. (2015). Some new efficient multipoint iterative methods for solving nonlinear systems of equations. International Journal of Computer Mathematics. 92(9):1921-1934. doi:10.1080/00207160.2014.946412

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65553

Files in this item

Item Metadata

Title: Some new efficient multipoint iterative methods for solving nonlinear systems of equations
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
It is attempted to put forward a new multipoint iterative method of sixth-order convergence for approximating solutions of nonlinear systems of equations. It requires the evaluation of two vector-function and two Jacobian ...[+]
Subjects: 65H10 , 65D30 , Computational complexity , Matrix , LU factorization , Nonlinear systems , Multipoint iteration
Copyrigths: Reserva de todos los derechos
Source:
International Journal of Computer Mathematics. (issn: 0020-7160 )
DOI: 10.1080/00207160.2014.946412
Publisher:
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Publisher version: http://dx.doi.org/10.1080/00207160.2014.946412
Thanks:
This research was supported by Islamic Azad University - Hamedan Branch, Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 and Universitat Politecnica de Valencia SP20120474.
Type: Artículo

This item appears in the following Collection(s)

Show full item record